# SDR CA140717015

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: C6TRM10103
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING IN THE LOWER RUDDER HINGE FITTING FOUND DAMAGED & NO SIGNS OF LUBRICATION.  CONTINUING TO INVESTIGATE.
